# SDR 96ZZZX1954

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75BC
- Make and model: Israel 1124
- Aircraft serial: 426
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bucket
- Part number: C41B302133
- Condition: Corroded
- Location: Lt Eng T/R
- Part time: 4,498 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK/4,800 HOUR-INSPECTION, FOUND LEFT ENGINE'S LOWER T/R BUCKET, OUTER SKIN HAD CORRSION HOLES FROM INSIDE OUT IN TWO SEPARATE LOCATIONS.
